Transference theory onHardy and Sobolev spaces

Tom 74 / 1997

Maria Carro, Javier Soria Colloquium Mathematicum 74 (1997), 47-69 DOI: 10.4064/cm-74-1-47-69

Streszczenie

We show that the transference method of Coifman and Weiss can be extended to Hardy and Sobolev spaces. As an application we obtain the de Leeuw restriction theorems for multipliers.

Autorzy

  • Maria Carro
  • Javier Soria

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek